RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 2, Pages 408–416 (Mi smj34)  

This article is cited in 1 scientific paper (total in 1 paper)

On distance nonregularity of Preparata codes

F. I. Solov'evaa, N. N. Tokarevab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University, Mechanics and Mathematics Department

Abstract: It is shown that among all Preparata codes only the code of length 16 is distance regular. An analogous result takes place for Preparata codes after puncturing any coordinate (only the code of length 15 is distance regular).

Keywords: Preparata codes, perfect codes, distance regular codes, automorphism groups of codes.

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:2, 327–333

Bibliographic databases:

UDC: 519.725
Received: 20.12.2005

Citation: F. I. Solov'eva, N. N. Tokareva, “On distance nonregularity of Preparata codes”, Sibirsk. Mat. Zh., 48:2 (2007), 408–416; Siberian Math. J., 48:2 (2007), 327–333

Citation in format AMSBIB
\Bibitem{SolTok07}
\by F.~I.~Solov'eva, N.~N.~Tokareva
\paper On distance nonregularity of Preparata codes
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 2
\pages 408--416
\mathnet{http://mi.mathnet.ru/smj34}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2330070}
\zmath{https://zbmath.org/?q=an:1155.94405}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 2
\pages 327--333
\crossref{https://doi.org/10.1007/s11202-007-0034-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000245965600014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34147187791}


Linking options:
  • http://mi.mathnet.ru/eng/smj34
  • http://mi.mathnet.ru/eng/smj/v48/i2/p408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. I. Solov'eva, N. N. Tokareva, “Distance regularity of Kerdock codes”, Siberian Math. J., 49:3 (2008), 539–548  mathnet  crossref  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:256
    Full text:62
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020